MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ELECTRONIC GAS BLENDER 10 L/MIN; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ELECTRONIC GAS BLENDER 10 L/MIN; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number S5 COMPONENT GAS BLENDER
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided h11: livanova deutschland manufactures the gas blender.Repair at manufacturing site has been requested by the customer.Livanova initiated an investigation if any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received report of an electronic gas blender (egb) that was not working properly.The issue occurred during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
H11: through follow-up communications, it was learned that the unit at customer site has been replaced with a new one.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: a device service history review has been performed and identified that the unit was manufactured in 2025 and no other similar event has been reported, neither concerning trend has been identified.During repair activity at tssi (manufacturer), the control flow component was found to be defective and replacement was required.Calibration, preventive maintenance, technical safety inspection, and a 12-hour test run were all successfully completed.Based on the investigation findings, the root cause of the reported event has been assigned to a defective control flow component.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ELECTRONIC GAS BLENDER 10 L/MIN
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23498448
Report Number9611109-2025-90517
Device Sequence Number8973655
Product Code DTX
UDI-Device Identifier04033817900696
UDI-Public(01)04033817900696(11)250701
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS5 COMPONENT GAS BLENDER
Device Catalogue Number25-40-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/15/2025
03/23/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/14/2026
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown